# SDR 751PA0016

- Difficulty date: June 20, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N751PA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23928
- Aircraft time: 50,360 hours, 17,359 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 FLOOR EMERGENCY LIGHT INOP (RED).  FIRST IN LINE.  SPLICED BROKEN WIRE.  OPS CHECKS NORMAL.
